# SDR DALA2022081905640

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 64,841 hours, 28,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8970144) DURING INSPECTION FOUND EXIT SIGN AT ROW 22 INOP(OVER HEAD). REMOVED AND REPLACED BATTERY PACK PER WDM 33-51-13. OPS CHECKED GOOD.
